Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Had chesty cough, on and off running nose, had laryngitis. On augmentin. Allergy medicines?

Hi , My Name is carole My son is 20 month old . He had a chesty cough about 3 weeks ago ( and was prescribed augmentin antibiotics for 10 days) with an on-off runny nose for about 2 month now . 4 Days after we stopped the augmentin , the cough came back again , everyday louder than the day before . a week ago he had laryngitis , the cough got worse , it s been 2 days he has a fever and his nose is blocked . His father is asthmatic , the GP put him on allergy medications now. what to do ?
Asked On : Mon, 7 Jan 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
these are allergics dont overuse antibiotics

you can take antiallergics off andon
takemontair fx (combination of montelucast and fexofenadine once or twice a day
syp ventrolin 1 tsf bd
syp tossex 1 tsf bd
apply neosporin h eye ointment in nose bd
put sea water 2 drops in each nose night
can use this without side effects
for cure i advise you to go for allergy tests and slit therapy
Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor